# SDR CA180706011

- Difficulty date: July 3, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bell 429
- Aircraft time: 5 hours
- Engine: Pwc PW207D
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 429042001101
- Condition: Loose
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) THE FOLLOWING WAS REPORTED TO BELL: UPON UNSCHEDULED INSPECTION OF THE TAILROTOR GEARBOX BY RECOMMENDATION OF BELL CSR, THE OPERATOR DISCOVERED PLAY BETWEEN THE TAILROTOR GEARBOX AND THE TAIL BOOM.  THE AIRCRAFT HAS APPROXIMATELY 1400 FLIGHT HOURS LOGGED.  (TC# 20180706011)
